Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itchy spot on back, dryness, flaking. Have eczema in hands. Need help

I have one rather itchy spot on my upper back, in the middle. I started off no bigger than a scratch (it FELT like it was a scratch). Then got bigger and intensively itchy. Dry and flaky. I suffer with mild eczema on my hands but this looks more like a sore. My boyfriend suggested psoriasis . I ve been putting daily thick moisteriser on it so it s no longer flaky but it s pink/red, raised and rough feeling. I m Female, 28, healthy diet and BMI (22) but am quite stressed. Take daily vitamin tablet and also Ethosuximide for epilepsy . Thanks for your help.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..thanks for your query.
The lesion you mention can be most commonly either due to Psoriasis or eczema.But it is unwise to start on any therapy without the correct diagnosis.Both these disorders might need short term /long term therapies ,with remissions and exacerbations.
For now , you can start with an oral anti histaminic daily , this prevents you to scratch the lesion .Continue using medicated moisturizers .
Hope this helps.Take care!
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor